# SDR SJ3RR003186

- Difficulty date: October 5, 2000
- Submitted: October 5, 2000
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Aircraft: N469MA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1543SA
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Part number: LT10282NB53R
- Condition: Misoverhauled
- Location: Blade Airfoil
- Part time: 971 hours
- Component: Propeller Assy, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER WORK ORDER WAS OPENED TO DYNAMIC BALANCE PROPELLERS.  UPON INSPECTION OF THE AIRCRAFT, THE BLADES WERE FOUND NOT TO BE SHOT PEENED IN ACCORDANCE WITH AD 95-01-02.  THE PROPELLERS HAD BEEN PREVIOUSLY OVERHAULED BY YINGLING AIRCRAFT, INC., ON 7-31-2000.  BOTH PROPELLERS WERE REMOVED FOR OVERHAUL AND AD COMPLIANCE.  PROPELLER SERIAL NUMBERS:  CDA3361, CDA3363.  BLADE SERIAL NUMBERS: H57913, H57910, H57908, H57916, H57911, H57912, H57909, H57917.  (X)
